Embedded genus-2 surfaces in four-manifolds

John W. Morgan, Zoltán Szabó

Research output: Contribution to journalArticlepeer-review

4 Scopus citations
Original languageEnglish (US)
Pages (from-to)577-602
Number of pages26
JournalDuke Mathematical Journal
Issue number3
StatePublished - Jan 1 1997

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Embedded genus-2 surfaces in four-manifolds'. Together they form a unique fingerprint.

Cite this